I have excessive daytime sleepiness. I have had this for at least 5 years. I have really been trying to get this resolved for the past 6 months. I can fall asleep at inappropriate times (like at work, on the telephone - my work involves talking on the phone all day, and while driving). I have seen a neurologist and had a sleep study performed. I do not have narcolepsy or sleep apnea. I did have sleep apnea but it has resolved after an extreme weight loss. I do have an increase of episodes when I sleep on my back but I don't do that much. I am also having additional problems too. I have had low ferritin (it hasn't gotten over a 23) for the past 3 years. During that time, I have actually been anemic twice. I took 27mg of iron a day for apx. 1 year with no significant changes. I can't take excess amounts of iron as it upsets my stomach and gallstones. I have seen a hematologist but my hemoglobin is fine. The hematologist refuses to give IV iron unless I am anemic. I have had an endoscopy and colonoscopy to check for bleeding - none found. I have had an increase of tiredness, depression, thinning hair, fatigue, brain fog, lack of concentration, and loss of interest in things. I am at my wits end. I am not a complainer but I know when something isn't right with my system. This is affecting my work performance immensely. My doctors don't seem to think there is anything wrong with me. My neurologist thinks it is my antidepressants, my psychiatrist thinks it is physical and has ruled out my antidepressants, I ended up with a new Internist who is still perplexed. I am desperate to find out what is going on. I really think this is due to the low ferritin but I can't convince my doctors of that. Any ideas or suggestions would be greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?